MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS HUMERAL LINER IMPACTOR; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS REVERS HUMERAL LINER IMPACTOR; MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS REVERS HUMERAL LINER IMPACTOR
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event is pending investigation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 01/22/2024, it was reported by a sales representative via (b)(4) that (2) ar-9531 humeral liner impactors plastic tips wore out and kept falling off the handle.This occurred during a case, with no harm to the patient.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufactured date 2016.

Brand Name
UNIVERS REVERS HUMERAL LINER IMPACTOR
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18697106
Report Number1220246-2024-00945
Device Sequence Number7103067
Product Code LXH
UDI-Device Identifier00888867062184
UDI-Public00888867062184
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS HUMERAL LINER IMPACTOR
Device Catalogue NumberAR-9531
Device Lot Number250160301
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown